MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404232-10
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) was undersized.A surgical procedure was performed to remove the ipp and replace it with one of the correct size.No patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01 serial number: n/a batch/lot number: 1100192348 model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50225874
Report Number2124215-2026-43255
Device Sequence Number13336253
Product Code JCW
UDI-Device Identifier00878953009780
UDI-Public(01)00878953009780(17)240526(10)1100136964
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/26/2024
Device Model Number72404232-10
Device Catalogue Number72404232-10
Device Lot Number1100136964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale